# SDR AALA200802569

- Difficulty date: September 17, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3925819U2
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT STATION 927.  CRACK LENGTH IS 1 INCH.  REPLACED FLOORBEAM IN ACCORDANCE WITH SRM 51-01.
